Alert archive / Florida / High Surf Advisories in 2025
High Surf Advisory 9, NWS Mobile, AL
NWS Mobile, AL issued this high surf advisory at Oct 2, 2025, 12:51 PM CDT for Baldwin County, Mobile County, Alabama; Escambia County, Okaloosa County, Santa Rosa County, Florida. It took effect at Oct 3, 2025, 3:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2025, 12:51 PM CDT (17:51 UTC)
- In effect from
- Oct 3, 2025, 3:00 AM CDT
- Expired
- Oct 6, 2025, 4:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 82 km from the middle of the area, began a volume at 17:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 157 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1022 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -50 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
425 WHUS44 KMOB 021751 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1251 PM CDT Thu Oct 2 2025 ALZ265-266-FLZ202-204-206-030200- /O.NEW.KMOB.SU.Y.0009.251003T0800Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251006T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1251 PM CDT Thu Oct 2 2025 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... ...HIGH SURF ADVISORY IN EFFECT FROM 3 AM FRIDAY TO 6 PM CDT SUNDAY... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 5 to 6 feet expected in the surf zone. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Rip Current Risk, through Monday afternoon. For the High Surf Advisory, from 3 AM Friday to 6 PM CDT Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
11 follow-up statements
237 WHUS44 KMOB 022044 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 344 PM CDT Thu Oct 2 2025 ALZ265-266-FLZ202-204-206-030400- /O.CON.KMOB.SU.Y.0009.251003T0800Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251006T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 344 PM CDT Thu Oct 2 2025 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 6 PM CDT SUNDAY... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 4 to 6 feet expected in the surf zone. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Rip Current Risk, through Monday afternoon. For the High Surf Advisory, from 3 AM Friday to 6 PM CDT Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
935 WHUS44 KMOB 030351 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1051 PM CDT Thu Oct 2 2025 ALZ265-266-FLZ202-204-206-031200- /O.CON.KMOB.SU.Y.0009.251003T0800Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251006T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1051 PM CDT Thu Oct 2 2025 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM FRIDAY TO 6 PM CDT SUNDAY... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 4 to 6 feet expected in the surf zone. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Rip Current Risk, through Monday afternoon. For the High Surf Advisory, from 3 AM Friday to 6 PM CDT Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
195 WHUS44 KMOB 031207 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 707 AM CDT Fri Oct 3 2025 ALZ265-266-FLZ202-204-206-032100- /O.CON.KMOB.SU.Y.0009.000000T0000Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251006T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 707 AM CDT Fri Oct 3 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 6 PM CDT Sunday. For the High Rip Current Risk, through Monday afternoon. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
320 WHUS44 KMOB 032059 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 359 PM CDT Fri Oct 3 2025 ALZ265-266-FLZ202-204-206-040500- /O.CON.KMOB.SU.Y.0009.000000T0000Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251006T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 359 PM CDT Fri Oct 3 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 6 PM CDT Sunday. For the High Rip Current Risk, through Monday afternoon. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
625 WHUS44 KMOB 040451 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1151 PM CDT Fri Oct 3 2025 ALZ265-266-FLZ202-204-206-041300- /O.CON.KMOB.SU.Y.0009.000000T0000Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251006T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1151 PM CDT Fri Oct 3 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 6 PM CDT Sunday. For the High Rip Current Risk, through Monday afternoon. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
166 WHUS44 KMOB 041253 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 753 AM CDT Sat Oct 4 2025 ALZ265-266-FLZ202-204-206-042100- /O.CON.KMOB.SU.Y.0009.000000T0000Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251006T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 753 AM CDT Sat Oct 4 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH MONDAY AFTERNOON... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 6 PM CDT Sunday. For the High Rip Current Risk, through Monday afternoon. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
772 WHUS44 KMOB 041907 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 207 PM CDT Sat Oct 4 2025 ALZ265-266-FLZ202-204-206-050315- /O.EXT.KMOB.RP.S.0028.000000T0000Z-251008T0000Z/ /O.CON.KMOB.SU.Y.0009.000000T0000Z-251005T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 207 PM CDT Sat Oct 4 2025 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH TUESDAY EVENING... ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... * WHAT...For the High Rip Current Risk, dangerous rip currents. For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Rip Current Risk, through Tuesday evening. For the High Surf Advisory, until 6 PM CDT Sunday. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
123 WHUS44 KMOB 050403 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1103 PM CDT Sat Oct 4 2025 ALZ265-266-FLZ202-204-206-051200- /O.CON.KMOB.SU.Y.0009.000000T0000Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251008T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1103 PM CDT Sat Oct 4 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT SUNDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 6 PM CDT Sunday. For the High Rip Current Risk, through Tuesday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
049 WHUS44 KMOB 051208 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 708 AM CDT Sun Oct 5 2025 ALZ265-266-FLZ202-204-206-052300- /O.CON.KMOB.SU.Y.0009.000000T0000Z-251005T2300Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251008T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 708 AM CDT Sun Oct 5 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY EVENING... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 6 PM CDT this evening. For the High Rip Current Risk, through Tuesday evening. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
314 WHUS44 KMOB 052020 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 320 PM CDT Sun Oct 5 2025 ALZ265-266-FLZ202-204-206-060400- /O.EXT.KMOB.SU.Y.0009.000000T0000Z-251006T0900Z/ /O.EXT.KMOB.RP.S.0028.000000T0000Z-251008T1100Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 320 PM CDT Sun Oct 5 2025 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 AM CDT MONDAY... ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TUESDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 4 AM CDT Monday. For the High Rip Current Risk, through late Tuesday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
804 WHUS44 KMOB 060353 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1053 PM CDT Sun Oct 5 2025 ALZ265-266-FLZ202-204-206-061200- /O.CON.KMOB.SU.Y.0009.000000T0000Z-251006T0900Z/ /O.CON.KMOB.RP.S.0028.000000T0000Z-251008T1100Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1053 PM CDT Sun Oct 5 2025 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT MONDAY... ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH LATE TUESDAY NIGHT... * WHAT...For the High Surf Advisory, large breaking waves of 4 to 6 feet in the surf zone. For the High Rip Current Risk, dangerous rip currents. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...For the High Surf Advisory, until 4 AM CDT Monday. For the High Rip Current Risk, through late Tuesday night. * IMPACTS...Dangerous swimming and surfing conditions and localized beach erosion. Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced swimmers should remain out of the water due to dangerous surf conditions. Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Oct 2, 6:12 AM CDT, 6 hours 39 minutes earlier.
Area forecast discussion, Oct 2, 6:12 AM CDT, 6 hours 39 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
612 AM CDT Thu Oct 2 2025
...New Aviation...
.DISCUSSION...
Issued at 1215 AM CDT Thu Oct 2 2025
Now through Wednesday...
An upper level trough organizes over the north-central and
northeastern Gulf coast into the weekend. As Imelda and Humberto,
located off the East coast, move off, a weak surface ridge over the
Appalachians strengthens and builds south over the Southeast,
creating a tight pressure gradient along the northern Gulf coast the
rest of the week through the weekend. Most of the forecast area will
be rain free as drier northerly air moves south over the Southeast
on the west side of the surface ridge, the exception being along and
south of the coast. A combination of better moisture levels, strong
low level dynamics in the strong easterly flow, along with several
easterly waves passing south of the Gulf coast, and added upper
weakness from the upper trough comes together allowing for daily
showers and thunderstorms to form. A building upper ridge over the
East coast will shift the upper trough westward Sunday into the
coming week. The surface ridge over the Appalachians rotates
clockwise in response, allowing Gulf moisture to move further inland
(guidance is advertising precipitable h20 values rising over 2" over
most of the forecast area by Monday). Precipitation returns forecast
area-wide Sunday on in response.
High temperatures well above seasonal norms Thursday (mid to upper
80s) drop through the rest of the week into the weekend before
bottoming out on Sunday (low to mid 80s), with its best chance of
rain this forecast. High temperatures rebound early in the coming
week as upper subsidence increases from the building East Coast
upper ridge. Low temperatures remain above seasonal norms, with the
coolest night being Thursday night, ranging from the upper 50s well
north of Highway 84 to upper 60s along the coast. The increasing
moisture levels, then increasing upper subsidence, will bring low
temperatures ranging from the the mid 60s to near 70 north of I-10 t
low 70s south to the coast.
Increasing easterly flow along the northern Gulf coast will bring a
High Risk of Rip Currents Thursday through the weekend.
/16
&&
.AVIATION...
(12Z TAFS)
Issued at 612 AM CDT Thu Oct 2 2025
VFR conditions will prevail through tonight, with the exception of
some isolated mainly afternoon convection near the coast. Light
northeasterly winds become easterly around 10 knots today. /29
&&
.MARINE...
Issued at 1215 AM CDT Thu Oct 2 2025
A surface ridge builds south over the Appalachians into the
weekend, bringing moderate to strong easterly winds to near shore
and open Gulf waters. A Small Craft Advisory is in effect for
Thursday through the weekend, with a possibility of being extended
longer.
/16
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 86 64 83 66 85 69 82 69 / 20 10 10 0 20 40 70 40
Pensacola 85 68 83 69 85 72 82 73 / 20 10 10 10 30 40 70 40
Destin 86 68 84 70 84 72 83 72 / 10 0 10 10 30 40 70 40
Evergreen 87 60 84 62 86 67 84 68 / 0 0 0 0 0 10 50 30
Waynesboro 85 60 83 62 84 67 82 68 / 10 0 0 0 0 10 40 20
Camden 85 60 83 62 84 67 82 68 / 0 0 0 0 0 10 30 20
Crestview 87 62 83 64 84 69 82 69 / 10 0 0 0 20 20 60 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Monday afternoon for ALZ265-266.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
MS...None.
GM...Small Craft Advisory until 6 PM CDT Sunday for GMZ650-655-670-
675.
&&
This product is also available on the web at:
www.weather.gov/mobNearby
High Surf Advisories in Florida, 2025High Surf Advisories in Alabama, 2025Every high surf advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.